×

zbMATH — the first resource for mathematics

Congruences of cusp forms and special values of their zeta functions. (English) Zbl 0459.10018

MSC:
11F67 Special values of automorphic \(L\)-series, periods of automorphic forms, cohomology, modular symbols
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14F20 Étale and other Grothendieck topologies and (co)homologies
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Asai, T.: On the Fourier coefficients of automorphic forms at various cusps and some application to Rankin’s convolution, J. Math. Soc. Japan28, 48-61 (1976) · Zbl 0313.10026
[2] Atkin, A.O.L., Lehner, J.: Hecke operators on ?0(m), Math. Ann.185, 134-160 (1970) · Zbl 0185.15502
[3] Bourbaki, N.: Algebra 9 (sesquilinear forms and quadratic forms), Paris: Hermann 1959 · Zbl 0102.25503
[4] Bourbaki, N.: Commutative algebra, Paris: Hermann 1972 · Zbl 0279.13001
[5] Bredon, G.E.: Sheaf theory. New York: McGraw-Hill 1967 · Zbl 0158.20505
[6] Damerell, R.M.:L-functions of elliptic curves with complex multiplication I, II, Acta Arith.17, 287-301 (1970);19, 311-317 (1971) · Zbl 0209.24603
[7] Deligne, P.: Formes modulaires et representationsl-adiques, Sém. Bourbaki, exp. 355, fév. 1969
[8] Deligne, P., Serre, J-P.: Formes modulaires de poids 1, Ann. Sci. École Norm. Sup. 4e série, tome7, 507-530 (1974) · Zbl 0321.10026
[9] Doi, K., Hida, H.: On a certain congruence of cusp forms and the special values of their Dirichlet series, unpublished (1979)
[10] Doi, K., Miyake, T.: Automorphic forms and number theory (in Japanese). Tokyo: Kinokuniya Shoten 1976 · Zbl 0466.10012
[11] Doi, K., Ohta, M.: On some congruences between cusp forms on ?0(N). In: Modular functions of one variable, V, Lectures Notes in Mathematics, 601, pp. 91-105. Berlin-Heidelberg-New York: Springer 1977 · Zbl 0361.10023
[12] Eckmann, B.: Cohomology of groups and transfer, Ann. of Math.58, 481-493 (1953) · Zbl 0052.02002
[13] Hida, H.: On abelian varieties with complex multiplication as factors of the abelian variety attached to Hilbert modular forms. Jap. J. Math.5, 157-208 (1979) · Zbl 0422.14026
[14] Hurwitz, A.: Über die Entwicklungskoeffizienten der lemniskatishen Funktionen. Math. Ann.51, 196-226 (1899), (Werke II, 342-373) · JFM 29.0385.02
[15] Labesse, J.-P., Langlands, R.P.:L-indistinguishability forSL(2). Can. J. Math.31, 726-785 (1979) · Zbl 0421.12014
[16] Langlands, R.P.: Modular forms andl-adic representations. In: Modular functions of one variable, II, Lecture Notes in Mathematics, 349, pp. 361-500. Berlin-Heidelberg-New York: Springer 1973
[17] Matter, K.: Die den Bernoullischen Zahlen analogen Zahlen im Körper der dritten Einheitenwurzeln, Vierteljahrsschrift d. Naturf. Ges. Zürich45, 238-269 (1900)
[18] Mazur, B.: Rational isogenies of prime degree. Inventiones Math.44, 129-162 (1978) · Zbl 0386.14009
[19] Mazur, B.: On the arithmetic of special values ofL-functions. Inventiones Math.55, 207-240 (1979) · Zbl 0426.14009
[20] Mazur, B., Swinnerton-Dyer, P.: Arithmetic of Weil curves. Inventiones Math.25, 1-61 (1974) · Zbl 0281.14016
[21] Milne, J.S.: Étale Cohomology, Princeton University Press 1980 · Zbl 0433.14012
[22] Miyake, T.: On automorphic forms onGL 2 and Hecke operators. Ann. of Math.94, 174-189 (1971) · Zbl 0215.37301
[23] Ohta, M.: Onl-adic representations attached to automorphic forms, preprint
[24] Serre, J-P.: Cohomologie des groupes discrets. In: Prospects in Mathematics. Annals of Mathematics Studies, 70, pp. 77-170, Princeton University Press 1971 · Zbl 0229.57016
[25] Shimura, G.: Sur les intégrales attachées aux formes automorphes. J. Math. Soc. Japan11, 291-311 (1959) · Zbl 0090.05503
[26] Shimura, G.: Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten and Princeton University Press 1971 · Zbl 0221.10029
[27] Shimura, G.: On elliptic curves with complex multiplication as factors of the jacobians of modular function fields. Nagoya Math. J.43, 199-208 (1971) · Zbl 0225.14015
[28] Shimura, G.: On the factors of the jacobian variety of a modular function field. J. Math. Soc. Japan25, 523-544 (1973) · Zbl 0266.14017
[29] Shimura, G.: On the holomorphy of certain Dirichlet series. Proc. London Math. Soc.31, 79-98 (1975) · Zbl 0311.10029
[30] Shimura, G.: The special values of the zeta functions associated with cusp forms. Comm. pure appl. Math.29, 783-804 (1976) · Zbl 0348.10015
[31] Shimura, G.: On the periods of modular forms. Math. Ann.229, 211-221 (1977) · Zbl 0363.10019
[32] Shimura, G.: The special values of the zeta functions associated with Hilbert modular forms. Duke Math. J.45, 637-679 (1978) · Zbl 0394.10015
[33] Sturm, J.: Special values of zeta functions and Eisenstein series of half integral weight. Amer. J.102, 219-240 (1980) · Zbl 0433.10015
[34] [SGA 4III], Théorie des Topos et Cohomologie Etale des Schémas, Tome 3. Lecture Notes in Mathematics, 305. Berlin-Heidelberg-New York: Springer 1973
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.